# SDR SWAA2021111537730

- Difficulty date: October 27, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737*
- Aircraft serial: 36888
- Aircraft time: 45,503 hours, 27,299 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT STA 500C+13; RBL 24; WL 153. ; / [01] REMOVED CORROSION TO SIDEWALL SUPPORT BS 500C+13 RBL 24 REMOVED MATERIAL AREA L=1''XW=.05''XD=.012'' THICKNIE .040'' OUT OF LIMITS PER SRM 53-0053-1A-2 TOOL USED DEPTH GAUGE ID:ATS400 DUE08/2022; [02] REMOVED SIDEWALL SUPPORT PER REF SRM 51-40-02  FABRICATED NEW SIDEWALL SUPPORT RBL24 WL 153 PER REF DWG NBR 143A7501 AND SRM 51-40-05; [03] INSTALLATION OF FLOOR TO SIDEWALL SUPPORT WILL BE PERFORMED ON MOC 5330-E-16461-NG; [04] VERIFIED INSTALLATION OF FLOOR TO SIDEWALL SUPPORT WILL BE PERFORMED ON MOC 5330-E-16461-NG.
